# SDR TAMF20060039S

- Difficulty date: July 25, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,252 hours, 24,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK WERE FOUND DENTS OUT OF LIMITS AT BULK CARGO DOOR OUTER SKIN LOWER FWD CORNER LEFT.  DAMAGE WILL BE REPAIRED IAW EWO 767-52-002 AND BOEING SERVICE REQUEST 1-215286201.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
